Skip to content Skip to navigation

Volume 8 (2009)

Volume 8 (2009)

Number 1 - 2009

  1. P. Ngom and A. P. Pambou, Bootstrapping P-Values of F-Divergence Tests . Afr Diaspora J. Math. Vol. 8 (2009). no. 1, pp. 1 - 15
  2. X. Tao, R. Wei, and S. Zhang, ${\rm H^p}$ Bounds for Some Littlewood-Paley Operators with Rough Variable Kernels . Afr Diaspora J. Math. Vol. 8 (2009). no. 1, pp. 16 - 27
  3. Y. Mensah and V. S. K. Assiamoua, The Dual of the Fourier Algebra $A_1(G,A)$ . Afr Diaspora J. Math. Vol. 8 (2009). no. 1, pp. 28 - 34
  4. D. Mozyrska and D. F. M. Torres, A Study of Diamond-Alpha Dynamic Equations on Regular Time Scales . Afr Diaspora J. Math. Vol. 8 (2009). no. 1, pp. 35 - 47
  5. K. Bettaïeb, Sur les "pseuso-coefficients" des représentations elliptiques d'un groupe réductif p-adique . Afr Diaspora J. Math. Vol. 8 (2009). no. 1, pp. 48 - 53
  6. G. S. Lo and S. T. Sall, The Asymptotic Theory of the Kakwani Class of Poverty Measures . Afr Diaspora J. Math. Vol. 8 (2009). no. 1, pp. 54 - 67
  7. A. Aman, Lp-Solution of Generalized Backward Stochastic Differential Equations with Barrier . Afr Diaspora J. Math. Vol. 8 (2009). no. 1, pp. 68 - 80
  8. A. Togbé, On the Positive Solutions of the Diophantine Equation $x^3 + by+4-xyz=0$. Afr Diaspora J. Math. Vol. 8 (2009). no. 1, pp. 81 - 89
  9. R. Diaz and E. Pariguan, Super, Quantum and Non-Commutative Species . Afr Diaspora J. Math. Vol. 8 (2009). no. 1, pp. 90 - 130

Number 2 - 2009

This issue is dedicated to the memory of the Chadian mathematician Professor Ibni Oumar Mahamat Saleh. For more on his life and fate, we refer to the following website: 

 

http://smf.emath.fr/en/PetitionSaleh/
 

Guest Editors

Ravi P. Agarwal (Florida Institute of Technology, USA)
Augustin Banyaga (Pennsylvania State University, USA)
Toka Diagana (Howard University, USA)
Joshua Leslie (Howard University, USA)
Gaston M. N'Guérékata (Morgan State University, USA)
Hamet Seydi (Université de Dakar, SENEGAL)
Abdul-Aziz Yakubu (Howard University, USA)
Friedrich Wagemann (Université de Nantes, FRANCE)

  1. B. Benahmed, A. Fares, B. de Malafosse, and A. Yassine, The Quasi-Newton Method and the Infinite Matrix Theory Applied to the Continued Fractions . Afr Diaspora J. Math. Vol. 8 (2009). no. 2, pp. 1 - 16
  2. B. Ba et B. Mahaman, Notes sur les connexions . Afr Diaspora J. Math. Vol. 8 (2009). no. 2, pp. 17 - 28
  3. P. N. Natarajan, Matrices of Type M in Non-Archimedean Analysis . Afr Diaspora J. Math. Vol. 8 (2009). no. 2, pp. 29 - 35
  4. W. T. Sulaiman, General Inclusion Relations for Absolute Summability . Afr Diaspora J. Math. Vol. 8 (2009). no. 2, pp. 36 - 46
  5. S. M. Einstein-Matthews, C. H. Lutterodt, and H. Seydi, Algebraic Approximation of Holomorphic Vector Bundles on Affine Complex Algebraic Varieties II . Afr Diaspora J. Math. Vol. 8 (2009). no. 2, pp. 47 - 54
  6. T. L. Gill, F. Mensah, and W. W. Zachary, The Square-Root Equation . Afr Diaspora J. Math. Vol. 8 (2009). no. 2, pp. 55 - 62
  7. B. Abdous and C. C. Kokonendji, Consistency and Asymptotic Normality for Discrete Associated-Kernel Estimator . Afr Diaspora J. Math. Vol. 8 (2009). no. 2, pp. 63 - 70
  8. G. Failla and S. Giuffrida, On the Hankel Lines Variety H(1,m)⊆ G(1,m) . Afr Diaspora J. Math. Vol. 8 (2009). no. 2, pp. 71 - 79
  9. A. Rajan and F. Ramaroson, On the Values of Certain Lambert Series . Afr Diaspora J. Math. Vol. 8 (2009). no. 2, pp. 80 - 89
  10. T. Diagana, Pseudo Almost Automorphic Solutions to Some Neutral Delay Integral Equations of Advanced Type . Afr Diaspora J. Math. Vol. 8 (2009). no. 2, pp. 90 - 99
  11. E. Castillo and R. Diaz, Homology and Manifolds with Corners . Afr Diaspora J. Math. Vol. 8 (2009). no. 2, pp. 100 - 113
  12. G. Restuccia and G. Rinaldo, Intersection Degree and Bipartite Graphs . Afr Diaspora J. Math. Vol. 8 (2009). no. 2, pp. 114 - 124
  13. N. Hindman and D. Strauss, Homomorphisms on Compact Subsets of βS . Afr Diaspora J. Math. Vol. 8 (2009). no. 2, pp. 125 - 136
  14. M. N. Hounkonnou and P. A. Dkengne, Variation of Parameters for n-Order Nonlinear Ordinary Differential Equations . Afr Diaspora J. Math. Vol. 8 (2009). no. 2, pp. 137 - 147
  15. T. Benouaz, M. Bohner, and A. Chikhaoui, On the Relationship Between the Optimal Derivative and Asymptotic Stability . Afr Diaspora J. Math. Vol. 8 (2009). no. 2, pp. 148 - 162
  16. A. Banyaga, On the Class of the Transverse Divergence . Afr Diaspora J. Math. Vol. 8 (2009). no. 2, pp. 163 - 172
  17. B. Diarra, Bounded Linear Operators on Ultrametric Hilbert Spaces . Afr Diaspora J. Math. Vol. 8 (2009). no. 2, pp. 173 - 181
  18. E. Akin-Bohner and Z. Dŏslá, Recessive Solutions for Half-Linear Dynamic Equations . Afr Diaspora J. Math. Vol. 8 (2009). no. 2, pp. 182 - 195